MathSciNet Relay Station
MathSciNet bibliographic data
MR1724553 (2001a:60013) 60D05 (60F05 60G57)
Heinrich, Lothar; Molchanov, Ilya S. Central limit theorem for a class of random measures associated with germ-grain models. Adv. in Appl. Probab. 31 (1999), no. 2, 283–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement